East Coast Santa Fe Modelers Meet

Date/Time
Date(s) - Thursday, April 16, 2015 - Sunday, April 19, 2015

Location
Delaware Valley University
700 Butler Ave
Doylestown, PA 18901

CLICK FOR FULL SIZE MAP

Held at the Student Center

Categories


[sc:half_line_space ]East Coast Santa Fe Modelers Meet
April 16, 17, 18, & 19, 2015 in Doylestown, PA
Student Center of Delaware Valley University
http://www.delval.edu
You can find all of the Meet information and much more by visiting us on the web at:
http://www.ecsfm.org/

Thursday, April 16
6:00 PM. – Car Pool to Bob Bucklew’s RR Layout w/ dinner on the road.
7:00 to 9:00 – Open House visit

Friday, April 17
9:00 AM – Breakfast at Perkins
10:30 to 1:00PM – Gathering at Don Borden’s for discussions and socializing
2:00 to 4:30 PM. – Registration, set up of sales tables, networking.

Dinner:
4:30 to 5:30 PM. – In the University Dining Hall

Clinics:
6:00 to 7:00 PM – Jared Harper: “Running Trains on the Alma branch, May, 1943″. (1 hour)
7:15 to 8:30 PM – Ramon Rhodes: Santa Fe in Joliet during the 1960’s. (1 hour)
9:00 PM – On – Everyone is invited to Don Borden’s Cajon Pass Layout after the clinics.

Saturday, April 18
Morning
7:00 to 8:15 AM – Registration
8:15 AM – Welcoming comments.
8:30 to 9:50 AM – ECSFM business meeting in Coffee House Room

Clinics:
10:00 to 11:10 AM – Ken Silvestri: “The development of the Santa Fe Modernized 2-10-2” (1 hour)
11:20 to 12:30 PM – Train Control Systems (TCS): “Introduction of the new WOW Diesel Sound decoder and
update to the WOW steam decoder” (1 hour)

Afternoon
1:30 to 3:00 PM – Auction:
Clinics:
3:00 to 4:25 PM – Bob Bucklew: “JMRI has more than DecoderPro and control panels” (1.25 hours)
4:35 to 6:00 PM – Steve Sandifer: “Santa Fe’s E Units: a look at the various E passenger locomotives used by the
Santa Fe, their evolution and assignments”. (1 hour)

Dinner:
6:00 to 7:00 PM – In the University Dining Hall

Evening:
7:00 to 8:30 PM – Stuart Forsyth: “Cajon at War: How Santa Fe Ran the Railroad . . . and how to use train sheets to
model operations”. (1.5 hrs.)
8:30 to 9:45 PM – Cleanup and load out.
9:45 PM-On – Everyone is invited to Don Borden’s Cajon Pass Layout after the clinics.

Sunday, April 19
Everyone is invited to Don Borden’s layout for an informal operations session and introduction to the new Train Card /
Engine Card operations plan.

PhillyNMRA © 2018 Frontier Theme
Copied!